Folgen
Antoine Jacquier
Antoine Jacquier
Bestätigte E-Mail-Adresse bei imperial.ac.uk - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Arbitrage-free SVI volatility surfaces
J Gatheral, A Jacquier
Quantitative Finance 14 (1), 59-71, 2014
2852014
Small-time asymptotics for implied volatility under the Heston model
M Forde, A Jacquier
International Journal of Theoretical and Applied Finance 12 (06), 861-876, 2009
1382009
The small-time smile and term structure of implied volatility under the Heston model
M Forde, A Jacquier, R Lee
SIAM Journal on Financial Mathematics 3 (1), 690-708, 2012
1212012
Convergence of Heston to SVI
J Gatheral, A Jacquier
Quantitative Finance 11 (8), 1129-1132, 2011
1012011
Asymptotic behavior of the fractional Heston model
H Guennoun, A Jacquier, P Roome, F Shi
SIAM Journal on Financial Mathematics 9 (3), 1017-1045, 2018
902018
The large-maturity smile for the Heston model
M Forde, A Jacquier
Finance and Stochastics 15 (4), 755-780, 2011
822011
An explicit Euler scheme with strong rate of convergence for financial SDEs with non-Lipschitz coefficients
JF Chassagneux, A Jacquier, I Mihaylov
SIAM Journal on Financial Mathematics 7 (1), 993-1021, 2016
812016
Asymptotic formulae for implied volatility in the Heston model
M Forde, A Jacquier, A Mijatović
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2010
792010
Marginal density expansions for diffusions and stochastic volatility II: Applications
JD Deuschel, PK Friz, A Jacquier, S Violante
Communications on Pure and Applied Mathematics 67 (2), 321-350, 2014
75*2014
On VIX futures in the rough Bergomi model
A Jacquier, C Martini, A Muguruza
Quantitative Finance 18 (1), 45-61, 2018
702018
Marginal Density Expansions for Diffusions and Stochastic Volatility I: Theoretical Foundations
JD Deuschel, PK Friz, A Jacquier, S Violante
Communications on Pure and Applied Mathematics, 2013
642013
Volatility options in rough volatility models
B Horvath, A Jacquier, P Tankov
SIAM Journal on Financial Mathematics 11 (2), 437-469, 2020
622020
Deep PPDEs for rough local stochastic volatility
A Jacquier, M Oumgari
arXiv preprint arXiv:1906.02551, 2019
57*2019
Functional central limit theorems for rough volatility
B Horvath, A Jacquier, A Muguruza
arXiv preprint arXiv:1711.03078, 2017
55*2017
Small-time asymptotics for implied volatility under a general local-stochastic volatility model
M Forde, A Jacquier
Applied Mathematical Finance 18 (6), 517-535, 2011
54*2011
Large deviations and asymptotic methods in finance
PK Friz
Springer, 2016
532016
Pathwise large deviations for the Rough Bergomi model
A Jacquier, MS Pakkanen, H Stone
Journal of Applied Probability 55 (4), 1078-1092, 2018
492018
Large deviations and stochastic volatility with jumps: asymptotic implied volatility for affine models
A Jacquier, M Keller-Ressel, A Mijatović
Stochastics: An International Journal of Probability and Stochastic …, 2013
382013
Large and moderate deviations for stochastic Volterra systems
A Jacquier, A Pannier
Stochastic Processes and their Applications 149, 142-187, 2022
372022
A quantum algorithm for linear PDEs arising in finance
F Fontanela, A Jacquier, M Oumgari
SIAM Journal on Financial Mathematics 12 (4), SC98-SC114, 2021
362021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20